IAM   02674
INSTITUTO ARGENTINO DE MATEMATICA ALBERTO CALDERON
Unidad Ejecutora - UE
artículos
Título:
Modal type othomodular logic
Autor/es:
DOMENECH G, FREYTES H, DE RONDE C.
Revista:
MATHEMATICAL LOGIC QUARTERLY
Editorial:
Wiley InterScience
Referencias:
Año: 2009 vol. 55 p. 287 - 287
ISSN:
0942-5616
Resumen:
In this paper we enrich the orthomodular structure by adding a modal operator, following a physical motivation. A logical system is developed, obtaining algebraic completeness and completeness with respect to a Kripkestyle semantic founded on Baer ⋆-semigroups.